# SDR AALA20111110TUL10

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 34,609 hours, 16,492 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Condition: Gouged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 15 SLAT TRACK OUTBOARD SUPPORT GOUGED AT FORWARD END.  REMOVED AND REPLACED DAMAGED NUMBER 15 SLAT TRACK SUPPORTS PER AARD 51-00-00-1.
